Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I have whitish smelly discharge with pelvic and hypogastric discomfort. Could i be pregnant?

I m already 3 weeks delayed, i took UPT twice but with negative result-i did not take the early morning urine. I have symptoms like red marks like rashes on my forehead,nose and upper cheeks , my temperature is kinda warm, tender breast, insomnia , hyperacidity, craving for specific foods, pelvic and hypogastric discomfort like getting period soon and i have whitish smelly discharge. This is my first time to be delayed. Usually it would take 1weeks delay only.I even put on weight which may also be a factor for being delayed??Please advised.Thanks.
Asked On : Tue, 6 Sep 2011
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
Read your prob, if you have regular period n this time it delays, along with it you have ssome symptome as you mentioned , all of them indicate about your pregnancy. you should get blood test for confirm your pregnancy. consult with your doc n do as per his advise.
Answered: Tue, 6 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor